# SDR 2005UALA01163

- Difficulty date: October 18, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 44,730 hours, 16,405 cycles
- Engine: Pwa PW2037
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Condition: Open
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

LOSS OF CABIN PRESSURE.  LOWER POSITIVE PRESSURE RELIEF VALVE FOUND OPEN.  REPLACED VALVE, OPS CHECKED OK.  RETURNED AIRCRAFT TO SERVICE.
